RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 521–532 (Mi mz6959)  

This article is cited in 4 scientific papers (total in 4 papers)

Simple examples of groups with unsolvable word problem

V. V. Borisov

M. V. Lomonosov Moscow State University

Abstract: An example is constructed of a finitely defined group given by 12 governing relations, in which the word problem is unsolvable.

Full text: PDF file (859 kB)

English version:
Mathematical Notes, 1969, 6:5, 768–775

Bibliographic databases:

UDC: 51.01.16
Received: 20.12.1968

Citation: V. V. Borisov, “Simple examples of groups with unsolvable word problem”, Mat. Zametki, 6:5 (1969), 521–532; Math. Notes, 6:5 (1969), 768–775

Citation in format AMSBIB
\Bibitem{Bor69}
\by V.~V.~Borisov
\paper Simple examples of groups with unsolvable word problem
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 521--532
\mathnet{http://mi.mathnet.ru/mz6959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260851}
\zmath{https://zbmath.org/?q=an:0215.10803|0211.34102}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 768--775
\crossref{https://doi.org/10.1007/BF01101402}


Linking options:
  • http://mi.mathnet.ru/eng/mz6959
  • http://mi.mathnet.ru/eng/mz/v6/i5/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Sarkisyan, “Some relations between the word and divisibility problems in groups and semigroups”, Math. USSR-Izv., 15:1 (1980), 161–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. M. A. Shtan'ko, “Markov's theorem and algorithmically non-recognizable combinatorial manifolds”, Izv. Math., 68:1 (2004), 205–221  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. A. Shtan'ko, “To the Markov theorem on algorithmic nonrecognizability of manifolds”, J. Math. Sci., 146:1 (2007), 5622–5623  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:540
    Full text:221
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020